# SDR ASAA2025113063084

- Difficulty date: November 30, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56762
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA (SEC. 47) STA 947 TO STA 967 FLOOR SUPPORT AT RBL 16 HAS CORROSION ON THE UPPER SURFACE. GROUNDED - YES. REMOVED CORROSION ON FLOOR SUPPORT AT STA 951 RBL 16-RBL 24, LOST .018" OF MATERIAL. FOUND BEYOND LIMITS IAW SRM 53-70-51-1A-1, REMOVED AND REPLACED FLOOR SUPPORT,  PO 1138155.1 IAW SRM 51-40-02 & DWG 147A5650, REV: A.
